Erratum to "On the averaged Colmez conjecture"

Xinyi Yuan, Shou Wu Zhang

Research output: Contribution to journalArticlepeer-review

Abstract

We will fix an error in our paper on the average Colmez conjecture by proving a slightly weaker statement than Theorem 2.7, which is sufficient for application to the main results.

Original languageEnglish (US)
Pages (from-to)867-878
Number of pages12
JournalAnnals of Mathematics
Volume198
Issue number2
DOIs
StatePublished - 2023

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Keywords

  • Colmez conjecture
  • complex multiplication
  • Faltings height

Fingerprint

Dive into the research topics of 'Erratum to "On the averaged Colmez conjecture"'. Together they form a unique fingerprint.

Cite this